Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 11, Issue 3, Pages 411-423

On intensities of modulated Cox measures

Department of Applied Mathematics, Florida Institute of Technology, Melbourne 32901, FL, USA

Received 1 April 1997; Revised 1 March 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jewgeni H. Dshalalow, “On intensities of modulated Cox measures,” Journal of Applied Mathematics and Stochastic Analysis, vol. 11, no. 3, pp. 411-423, 1998.